# SDR 96ZZZX4412

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2466D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0324
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Water Leak
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

WATER IN LEFT WING FUEL TANK RESULTED IN AN EMERGENCY LANDING WITH THE LEFT WING TIP RECEIVING MINOR DAMAGE.    SUSPECT DUE TO FUEL CAP NOT PROPERLY INSTALLED.
